# SDR 98ZZZX1000

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3656C
- Make and model: Airtrc AT301
- Aircraft serial: 3010304
- Engine: Pwa R1340AN1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 399359
- Condition: Cracked
- Location: Nr 2
- Part time: 559 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 CYLINDER WAS FOUND CRACKED FROM THE REAR SPARK PLUG PORT TO THE FRONT SPARK PLUG PORT ON THE UPPER INTAKE SIDE OF THE CYLINDER HEAD.
